Alert archive / Wyoming / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 166, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 3, 2019, 11:45 PM MDT for Converse County, Wyoming. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2019, 11:45 PM MDT (05:45 UTC)
- Expired
- Jul 4, 2019, 12:30 AM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 196 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 5.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 2308 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
859
WUUS55 KCYS 040545
SVRCYS
WYC009-040630-
/O.NEW.KCYS.SV.W.0166.190704T0545Z-190704T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
1145 PM MDT Wed Jul 3 2019
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
East central Converse County in east central Wyoming...
* Until 1230 AM MDT.
* At 1144 PM MDT, a severe thunderstorm was located 9 miles north of
Douglas, moving east at 25 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* This severe thunderstorm will remain over mainly rural areas of
east central Converse County, north of Douglas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
&&
LAT...LON 4280 10552 4295 10551 4308 10503 4273 10500
TIME...MOT...LOC 0544Z 266DEG 20KT 4289 10538
HAIL...2.75IN
WIND...60MPH
$$
Trudel2 follow-up statements
904
WWUS55 KCYS 040605
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
1205 AM MDT Thu Jul 4 2019
WYC009-040630-
/O.CON.KCYS.SV.W.0166.000000T0000Z-190704T0630Z/
Converse WY-
1205 AM MDT Thu Jul 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR EAST CENTRAL CONVERSE COUNTY...
At 1205 AM MDT, a severe thunderstorm was located 13 miles northeast
of Douglas, moving east at 25 mph.
This is a very dangerous storm that is likely producing golf ball to
baseball sized hail.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe thunderstorm will remain over mainly rural areas of east
central Converse County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4285 10539 4297 10539 4308 10503 4277 10500
TIME...MOT...LOC 0605Z 266DEG 20KT 4290 10522
HAIL...2.75IN
WIND...60MPH
$$
Trudel245
WWUS55 KCYS 040627
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
1227 AM MDT Thu Jul 4 2019
WYC009-040637-
/O.EXP.KCYS.SV.W.0166.000000T0000Z-190704T0630Z/
Converse WY-
1227 AM MDT Thu Jul 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
WILL EXPIRE AT 1230 AM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 4285 10539 4297 10539 4308 10503 4277 10500
TIME...MOT...LOC 0627Z 266DEG 20KT 4291 10508
$$
TrudelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:42 PM MDT, 6 hours 3 minutes earlier.
Area forecast discussion, Jul 3, 5:42 PM MDT, 6 hours 3 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 542 PM MDT Wed Jul 3 2019 .SHORT TERM...(This evening through Thursday) Issued at 124 PM MDT Wed Jul 3 2019 A stalled front hanging across the north will combine with a potent shortwave passing through the High Plains this afternoon producing a round of severe thunderstorms for much of the region. Helping to aid in severe potential are dewpoints upwards of 50 deg across the High Plains, strong helicity values in the 0-1 km layer, CAPE values 2000-3000 J/kg especially across the northern tier, and a deep instability layer. Widely scattered severe thunderstorms will be focused mainly east of the northern Laramie Range and continue to the north and east of a Chugwater-LaGrange- Scottsbluff-Alliance line this afternoon. With this in mind, a Severe Thunderstorm Watch has been issued, covering the area just mentioned. Storms are moving off the Laramie Range already, with a few borderline severe; they will continue east, ending mainly before 8 PM MDT. There is a marginal threat of severe thunderstorms elsewhere over the same time period. Main threats associated with severe thunderstorms this afternoon will be large hail up to 2 inches, damaging winds up to 80 mph, areas of heavy rain, and an isolated tornado or two. As storms taper off this evening and move to the north and east, the area will clear out and cool down into the 50s for the overnight period. Tomorrow will bring another round of severe weather for most of the region along and east of the I-25 corridor, falling within a Slight Risk Convective Outlook per SPC. A similar setup is forecast as a deep and potent shortwave moves through the region aloft and a front sets up east to west and slowly drops south throughout the day. Dewpoints will be quite high, about 55-60 deg, allowing for heightened instability. Convective parameters will be similar or higher to what we are seeing today with CAPE upwards of 2-3000 J/kg, strong helicity values in the 0-1 km layer, and steep lapse rates. The setup tomorrow shows the potential for supercell storms with its main threats being damaging winds, large hail, and isolated tornadoes given the enhanced vorticity along the frontal boundary. Timing for the 4th looks quite similar to today's beginning shortly after noon and continuing into the early evening. The potential for another Severe Thunderstorm Watch is not out of the question. .LONG TERM...(Friday night through Tuesday) Issued at 314 AM MDT Wed Jul 3 2019 No changes to previous forecast for the weekend and into early next week. All models indicate a typical July pattern over the area as an upper level high develops over the southern plains with 500mb Geopotential heights increasing over 590dm by early next week. This upper level high isn't all that strong, so Pacific shortwave energy pushing onshore will continue to push east into the forecast area, bringing additional chances for afternoon showers and thunderstorms. At this time, Tuesday looks like the driest day through the extended as the upper level ridge axis briefly intensifies northwest of the main high aloft. Scattered thunderstorms earlier in the weekend will become more isolated as we head into early next week. However, can not rule out some strong to severe thunderstorms nearly every day, mainly across far eastern Wyoming and the northern Nebraska panhandle. Temperatures will be near normal for this time of the year with high temperatures generally in the 80s to maybe low 90s across the lower elevations. Further out, all models and most ensembles show the upper level high, just east of the four corners region, will retrograde westward and amplify, allowing a stronger cold front to push south across the area by mid next week and possibly a return to unsettled conditions. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 536 PM MDT Wed Jul 3 2019 VFR conditions prevail across the region with southerly winds of 10-15 kts and gusts to 25 knots. TSRA still likely across Goshen County and to the east across the Nebraska Panhandle. Strong and erratic winds will be associated with these storms. Localized turbulence will also be possible. Storms will diminish after 04/02Z. MVFR to IFR ceilings possible 04/09-15Z for KCYS and points to the east. Will need to monitor trends. TSRA is likely again after 04/18Z along and east of the I-25 corridor. && .FIRE WEATHER... Issued at 124 PM MDT Wed Jul 3 2019 With the potential for strong storms and heavy rain over the I-25 corridor and to the east over the next several days, fire weather concerns remain low. Over the mountains, will see much less storm activity and lower RH daytime values, through winds will mostly behave with gusts to 20 mph over the western-most portion of Carbon County. Still, fuels in that area are remain green. Potential for dry weather is not within the near-term with active weather forecasted almost each day. && .HYDROLOGY... Issued at 124 PM MDT Wed Jul 3 2019 Additional rainfall and snowmelt over the next several days will bring some rivers and streams back into action stage. Heaviest rain looks to stay to the east of the mountain ranges, but could see local flooding issues as the potential for slow moving heavy rainers set up over low-lying areas. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...AB LONG TERM...TJT AVIATION...AB FIRE WEATHER...AB HYDROLOGY...AB
Hazardous weather outlook, Jul 3, 2:36 PM MDT, 9 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 236 PM MDT Wed Jul 3 2019 WYZ103>106-109>117-042045- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 236 PM MDT Wed Jul 3 2019 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Widely scattered marginally severe thunderstorms are expected this afternoon, mainly between noon and 8 PM MDT. Some storms will be capable of producing strong winds, small hail and heavy rain. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Chances for afternoon and evening thunderstorms will continue each day, with strong to severe thunderstorms possible on the Fourth of July and into the weekend. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 042045- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-East Platte County-Goshen County- Central Laramie County-East Laramie County- 236 PM MDT Wed Jul 3 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Widely scattered severe thunderstorms will be focused mainly east of the northern Laramie Range and continue to the north and east of a Chugwater-LaGrange-Scottsbluff-Alliance line this afternoon. Storms will move off the Laramie Range around noon MDT and continue east, ending by about 8 PM MDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Severe thunderstorms expected again on the 4th over a similar are, but extending south to the Colorado border. Timing will be similar to today's. Chances for afternoon and evening thunderstorms will continue into the weekend. .Spotter information statement... Spotter activation may be needed this afternoon and early evening.
In the hours before
Special weather statement, Jul 3, 9:32 PM MDT, 2 hours 13 minutes before
Special Weather Statement National Weather Service Cheyenne WY 932 PM MDT Wed Jul 3 2019 NEZ002-003-095-096-040430- Box Butte NE-Dawes NE-North Sioux NE-South Sioux NE- 932 PM MDT Wed Jul 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE... SOUTHWESTERN DAWES AND EAST CENTRAL SIOUX COUNTIES UNTIL 1030 PM MDT... At 932 PM MDT, Doppler radar was tracking a strong thunderstorm near Agate Bed National Monument, or 30 miles northeast of Torrington, moving northeast at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Crawford, Fort Robinson Campground, Box Butte Campground, Agate Bed National Monument, Box Butte Dam, Marsland and Fort Robinson. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for the Panhandle of Nebraska. LAT...LON 4231 10374 4241 10384 4287 10342 4240 10288 TIME...MOT...LOC 0332Z 231DEG 23KT 4236 10375 Lyons
Special weather statement, Jul 3, 9:32 PM MDT, 2 hours 13 minutes before
Special Weather Statement National Weather Service Cheyenne WY 932 PM MDT Wed Jul 3 2019 WYZ101-102-040430- Converse County Lower Elevations WY-Niobrara County WY- 932 PM MDT Wed Jul 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND NORTHEASTERN CONVERSE COUNTIES UNTIL 1030 PM MDT... At 932 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles northwest of Bill, or 21 miles south of Wright, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Dull Center. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central Wyoming. LAT...LON 4314 10494 4337 10554 4350 10550 4350 10476 TIME...MOT...LOC 0332Z 282DEG 21KT 4345 10542 Lyons
Special weather statement, Jul 3, 10:10 PM MDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Cheyenne WY 1010 PM MDT Wed Jul 3 2019 NEZ021-054-055-040500- Kimball NE-Cheyenne NE-Morrill NE- 1010 PM MDT Wed Jul 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE...SOUTHEASTERN KIMBALL AND SOUTHEASTERN MORRILL COUNTIES UNTIL 1100 PM MDT... At 1010 PM MDT, Doppler radar was tracking a strong thunderstorm over Dix, or 9 miles east of Kimball, moving east at 15 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Sidney, Potter, Dix, Gurley, Colton, Sunol, Brownson and Sidney Airport. This includes Interstate 80 in Nebraska between mile markers 25 and 71. LAT...LON 4105 10357 4125 10360 4144 10271 4105 10273 TIME...MOT...LOC 0410Z 253DEG 14KT 4119 10348 Lyons
Local storm report, Jul 3, 10:52 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 PM MDT WED JUL 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FUNNEL CLOUD 8 NNW CHUGWATER 41.86N 104.88W
07/03/2019 PLATTE WY TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FUNNEL CLOUD THAT DISSIPATED
SHORTLY AFTER INITIATION
0310 PM HAIL 5 N CHUGWATER 41.83N 104.82W
07/03/2019 E0.50 INCH PLATTE WY 911 CALL CENTER
DIME SIZE HAIL REPORTED AT I-25 MM 61
0348 PM HAIL 12 E CHUGWATER 41.76N 104.59W
07/03/2019 E0.50 INCH GOSHEN WY TRAINED SPOTTER
DENNIS REPORTED THAT AS THE STORM PASSED OVER HIS HOUSE,
THERE WAS SMALL HAIL OVER HIS HOME, MARBLE SIZE HAIL
ACROSS THE NORTHERN PORTION OF HIS FIELD, AND RAIN ACROSS
THE SOUTHERN PORTION OF HIS FIELD.
0430 PM TORNADO 12 NE MULE CREEK JUNCTI 43.50N 104.06W
07/03/2019 NIOBRARA WY STORM CHASER
0551 PM FUNNEL CLOUD 2 E LA GRANGE 41.64N 104.13W
07/03/2019 GOSHEN WY STORM CHASER
STORM CHASER OBSERVED FUNNEL CLOUD
0637 PM TSTM WND GST ALLIANCE 42.10N 102.87W
07/03/2019 E50.00 MPH BOX BUTTE NE PUBLIC
FLACK AVE. SAW EST. WIND GUST TO 50MPH. POWER FLICKERED
OFF AND ON TEMPORARILY.
&&
GCLAYCOMSpecial weather statement, Jul 3, 11:12 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Cheyenne WY 1112 PM MDT Wed Jul 3 2019 WYZ101-103-040600- Converse County Lower Elevations WY-North Laramie Range WY- 1112 PM MDT Wed Jul 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY UNTIL MIDNIGHT MDT... At 1112 PM MDT, Doppler radar was tracking a strong thunderstorm near Deer Creek, or 15 miles northwest of Douglas, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Douglas and Lost Springs. This includes Interstate 25 in Wyoming between mile markers 132 and 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4274 10575 4300 10577 4317 10493 4268 10492 TIME...MOT...LOC 0512Z 273DEG 27KT 4286 10566 Trudel
Special weather statement, Jul 3, 11:24 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1124 PM MDT Wed Jul 3 2019
NEZ021-055-040600-
Cheyenne NE-Morrill NE-
1124 PM MDT Wed Jul 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN MORRILL COUNTIES UNTIL MIDNIGHT MDT...
At 1124 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Lisco, or 17 miles west of Oshkosh, moving east at 25
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern
Cheyenne and southeastern Morrill Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4120 10280 4147 10283 4147 10264 4140 10263
4139 10261 4120 10261
TIME...MOT...LOC 0524Z 266DEG 20KT 4133 10267
TrudelThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:29 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Jul 3, 7:10 PM MDT | Special Weather Statement | CYS | Niobrara | 50 min |
| Jul 3, 9:38 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 52 min |
| Jul 3, 10:13 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 47 min |
| Jul 3, 10:58 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 47 min |
| Jul 3, 11:12 PM MDT | Special Weather Statement | CYS | Converse | 48 min |
| Jul 3, 11:21 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 24 min |
| Jul 4, 12:25 AM MDT | Special Weather Statement | CYS | Niobrara | 50 min |
| Jul 4, 1:23 AM MDT | Special Weather Statement | CYS | Niobrara | 52 min |
| Jul 4, 3:12 AM MDT | Flash Flood Watch | CYS | Goshen, Niobrara | 21 hr |
| Jul 4, 6:30 AM MDT | Special Weather Statement | CYS | Converse | 45 min |
| Jul 4, 3:06 PM MDT | Special Weather Statement | CYS | Laramie | 54 min |
| Jul 4, 3:10 PM MDT | Special Weather Statement | CYS | Albany | 65 min |
| Jul 4, 3:19 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jul 4, 3:21 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 24 min |
| Jul 4, 3:37 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 23 min |
| Jul 4, 3:54 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 66 min |
| Jul 4, 3:55 PM MDT | Special Weather Statement | CYS | Converse | 50 min |
| Jul 4, 4:01 PM MDT | Special Weather Statement | CYS | 44 min | |
| Jul 4, 4:08 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jul 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 21 min |
| Jul 4, 4:32 PM MDT | Tornado Warning | CYS | Laramie, Platte | 28 min |
| Jul 4, 4:49 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jul 4, 4:57 PM MDT | Tornado Warning | CYS | Platte | 48 min |
| Jul 4, 5:29 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jul 4, 5:34 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jul 4, 5:42 PM MDT | Special Weather Statement | CYS | Converse | 48 min |
| Jul 4, 5:45 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Platte | 45 min |
| Jul 4, 5:47 PM MDT | Special Weather Statement | CYS | Goshen | 43 min |
| Jul 4, 5:53 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 28 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.